# SDR UPS02537585

- Difficulty date: February 10, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 79
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ACFT AIR TURNBACK DO TO MULTIPLE FLT DIRECTOR AND AUTOPILOT REPORT- COMPLETE FAILURE OF THE MODE CONTROL PANEL.  REPLACED MODE CONTROL PANEL IAW MM 22-1-02.
